×

zbMATH — the first resource for mathematics

Approximation de certaines équations paraboliques non linéaires. (French) Zbl 0336.35058

MSC:
35K55 Nonlinear parabolic equations
35A35 Theoretical approximation in context of PDEs
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Brezis, M. Sibony,Méthodes d’approximation et d’itération pour les opérateurs monotones, Arch. Rat. Mech. Anal.28 (1968), 59–82. · Zbl 0157.22501
[2] M. Crouzeix,Sur l’approximation des equations differentielles operationnelles linéaires par des méthodes de Runge-Kutta, Thèse, Parigi 1975.
[3] J. Douglas,A note on the alternating direction implicit method for the numerical solution of heat flow problems, Proc. Am. Math. Soc.,8 (1957), 409–411. · Zbl 0077.11304
[4] J. Douglas–T. Dupont,Galerkin methods for parabolic equations, SIAM J. Num. Anal.7 (1970), 575–626. · Zbl 0224.35048
[5] G. Geymonat,Quelques remarques sur l’utilisation des méthodes itératives dans l’approximation des solutions des équations paraboliques linéaires, Inst. Nazionale di Alta Mat., Symposia Math.,10 (1972), 381–402.
[6] J. L. Lions,Quelques méthodes de résolution des problèmes aux limites non linéaires (1969), Dunod, Gauthier-Villars.
[7] J. L. Lions–E. Magenes,Problèmes aux limites non homogènes et applications (1968), Dunod, Gauthier-Villars.
[8] W. V. Petryshin,On the extension and the solution of non linear operator equations, Illinois Journal of Math.,10, (1966), 255–274.
[9] M. Sibony,Sur l’approximation d’équations et inéquations aux dérivées partielles non linéaires de type monotone, Journal of Math. Analysis and Appl.,34, (1971), 502–564. · Zbl 0216.42201
[10] R. Temam,Sur la stabilité et la convergence de la méthode des pas fractionnaires, Annali di Mat. Pura ed Appl. LXXIX (1968), 191–380. · Zbl 0174.45804
[11] E. L. Washspress,Iterative solution of elliptic systems (1966), Prentice Hall.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.